View Single Post
Old 03-13-2003, 09:30 PM   #1
the kid the kid is offline
Junior Member
 
Join Date: Oct 2002
Posts: 37
the kid HB User
Post VERY chapped lips...help!!!

Hi everybody,

I on Accutane, 60mg/day. So far, one more month to go and end of my treatment. I must say, Accutane is a miracle drug. IT works. But comes at a cost. Severe drying of skin (not just your face, but all body parts)! The problem with me is that, my lips are really chapped. I am using chapstick but it doesn't help. In fact it annoys me. Putting it every 30 minutes causes a film of white stuf to build on my lip and it looks disgusting. The Doc recommended cocoa butter, but not too good either. Everyday my lips would bleed like crazy. WHen I eat, I would see a little blood on my utensils. When I wake up iin the morning, my lip is full of blood. Once, I had this dried patch of blood stuck there, but I washed it off, blood began to gush out.

What can I Do?!!?!? This is kiLLing mE!!!!!!!!

My derm keeps telling me to use chapstick. But next week I'm seeing my new derm, the previous one was horrible, very inattentive, and a whole list of reasons.

anyhow, what can I DO?!

Thanks